Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The tangent space to a $C^k$ manifold

Author: Laird E. Taylor
Journal: Bull. Amer. Math. Soc. 79 (1973), 746
MSC (1970): Primary 58A05; Secondary 16A72
MathSciNet review: 0317347
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. F. Newns and A. Walker, Tangent planes to a differentiable manifold, J. London Math. Soc. 31 (1956), 400-407. MR 18, 821. MR 84163
  • 2. H. Osborn, Intrinsic characterizations of tangent spaces, Proc. Amer. Math. Soc. 16(1965), 591-594. MR 31 #3963. MR 179720
  • 3. G. Papy, Sur la définition intrinséque des vecteors tangents à une variété de classe $C\sp r$ lorsque $1łeqq r< \infty$, C. R. Acad. Sci. Paris 242 (1956), 1573-1575. MR 17, 892.
  • 4. F. Warner, Foundations of differentiable manifolds and Lie groups, Scott, Foresman, and Company, Glencoe, Illinois, 1971. MR 295244

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58A05, 16A72

Retrieve articles in all journals with MSC (1970): 58A05, 16A72

Additional Information